Vol. 140, No. 2, 2015 · Contents

Tetsuya Ishiwata:
Motion of spiral-shaped polygonal curves by nonlinear crystalline motion with a rotating tip motion

Alexander Domoshnitsky, Irina Volinsky:
About differential inequalities for nonlocal boundary value problems with impulsive delay equations

Kota Kumazaki:
Exponential decay of a solution for some parabolic equation involving a time nonlocal term

László Simon:
Second order quasilinear functional evolution equations

Serena Matucci:
A new approach for solving nonlinear BVP's on the half-line for second order equations and applications

Yukihiko Nakata, Gergely Röst:
Global dynamics of a delay differential system of a two-patch SIS-model with transport-related infections

Tomáš Kisela:
An analysis of the stability boundary for a linear fractional difference system

Anastasia Maltseva, Volker Reitmann:
Bifurcations of invariant measures in discrete-time parameter dependent cocycles

Jiří Benedikt:
Estimates of the principal eigenvalue of the $p$-Laplacian and the $p$-biharmonic operator

Petr Girg, Lukáš Kotrla:
Generalized trigonometric functions in complex domain

Šárka Nečasová, Jörg Wolf:
On the linear problem arising from motion of a fluid around a moving rigid body

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]